Facebook Twitter Instagram YouTube

A model of double-diffusive convection with periodic boundary conditions

TitleA model of double-diffusive convection with periodic boundary conditions
Publication TypeJournal Article
Year of Publication1989
AuthorsKnobloch, E, Deane, AE, Toomre, J
JournalContemporary Mathematics
Volume99
Pagination339-349
URLhttp://books.google.com/books?id=tT_BDI_T4MoC&pg=PA339&lpg=PA339&dq=A+model+of+double-diffusive+convection+with+periodic+boundary+conditions&source=bl&ots=rbxq_x37Oz&sig=bvBpnKu-jfmqAw4AmlkjYGGSCm0&hl=en&sa=X&ei=YV2KUbyWMKrlyQGE34CIBA&ved=0CGEQ6AEwBg#v=on